Hi I've been prescribed lithium for adult ADHD and bipolar 2 since begin on it things have been fine but I have suffered cystitis for the past month has any 1 else suffered this on lithium is this 1 over the side effects of lithium or is this unrelated? Can any 1 given me some insight please I'm at the end of my tether, every thing else is fine no weight gain, tremors, headaches etc
Hi, jules! I've been taking lithium for years with no problem and I don't think cystitis is a common side effect. Lithium CAN cause increased thirst and frequent urination so a localized irritation is certainly possible.
Is your dostor aware of this? You should have a full history, bloodwork and a urinalysis done to determine if it may be a systemic problem and whether or not you have an actual infection requiring antibiotics.
Best wishes, WCV
- Lithium Information for Consumers
- Lithium Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lithium (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I am curious about young kids and taking lithium, my son is 11 and is on serequal. would lithium wo?
Posted 12 Jan 2010 • 3 answers
Posted 18 Sep 2012 • 2 answers
Posted 13 Jan 2013 • 6 answers
Posted 23 Apr 2013 • 3 answers
Posted 21 Apr 2014 • 3 answers